# SDR DALA2018052203536

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 68,479 hours, 25,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL360 IN CRUISE, "ELECTRICAL ODOR" WAS REPORTED NEAR ROW 19D, FLIGHT ATTENDANTS CHECKED FOR ANY PEDS AND NONE WERE FOUND, ODOR DISSIPATED QUICKLY. IFE AND CABIN LIGHTING /UTILITY BUSES SECURED AS PRECAUTION. FOUND SMELL IN ROW 19, THE FOLLOWING COMPONENTS WERE R&R REF LOG PAGES: 4386654,4386655,4386656,4386657,4386658 AND 4386659. ODI CHECKLIST WAS COMPLIED WITH AND ALL WIRING IN SEATS OF ROWS 18, 19 AND 20 INSPECTED AND OK.
